# SDR SWAA2024103154325

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 23,218 hours, 11,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR EMERGENCY LIGHTS DO NOT ILLUMINATE<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT M1668; OPS CHECK GOOD AFT RIGHT SERVICE DOOR EMERGENCY LIGHTS WORK PER AMM 33-51-06
